American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55U10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] A. J. Berrick, F. R. Cohen, Y. L. Wong and J. Wu. Configurations, braids, and homotopy groups. J. Amer. Math. Soc. 19 (2006) 265-326. MR 2188127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mark Hovey, Brooke Shipley and Jeff Smith. Symmetric spectra. J. Amer. Math. Soc. 13 (2000) 149-208. MR 1695653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. K. Bousfield. Localization and periodicity in unstable homotopy theory . J. Amer. Math. Soc. 7 (1994) 831-873. MR 1257059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard P. Stanley. Subdivisions and local $h$-vectors . J. Amer. Math. Soc. 5 (1992) 805-851. MR 1157293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1